A general solution for multichannel queueing systems with ordered entry

B. W. Lin, E. A. Elsayed

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

This paper presents a general solution of multichannel ordered entry queueing systems with heterogeneous servers and storage. It is assumed that the arrivals follow a Poisson distribution and the service times are exponentially distributed (M/M/n queueing system). A computer program was developed to solve this queueing system numerically. Measures of the system's performance as well as the steady-state probabilities are evaluated.

Original languageEnglish (US)
Pages (from-to)219-225
Number of pages7
JournalComputers and Operations Research
Volume5
Issue number4
DOIs
StatePublished - 1978

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • Modeling and Simulation
  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'A general solution for multichannel queueing systems with ordered entry'. Together they form a unique fingerprint.

Cite this